# SDR ASAA2018072325499

- Difficulty date: July 22, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N924VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07942
- Aircraft time: 1,596 hours, 423 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 MINOR FAULT GROUNDED - YES. UPON ARRIVAL FAULT MESSAGE EXTINUISHED. MX PERF EIU 1 SYS TEST. GRD SCAN, FADEC 1A AND 1B TEST. ALL TESTS PASSED, AMM REF 73-29-00-710-802-A, A/C OK TO CONTNUE.
